Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes stiffness around the neck and shoulder after taking a Tetanus shot?

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 2004
Answered : 2872 Questions
Question
I got a technus shot 4 months ago and I feel stiffness around my neck and shoulder also headaches?
Tue, 15 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Erion Spaho 55 minutes later
Brief Answer:
Tetanus shot, right?

Detailed Answer:
Hello and thanks for using HealthcareMagic.

I have read your question and understand your concerns.

You mean tetanus shot, right?

In this case, since the shot was done four months ago, it is very unlikely that it is the cause of your symptoms.

I think conditions such cervical spondylosis, should be considered and evaluated further.

Please discuss with your Doctor about these issues.

Hope you found the answer helpful.

Let me know if I can assist you further.

Take care.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor